I have a Magnesium deficiency so I’ve been taking a low dose of 250mg Magnesium Oxide everyday.
Lately I’ve been having these stomach pains.
Tired of going to the bathroom 3 times a day.
I’ve decided to stop taking the extra Magnesium.
My multivitamin might be enough.
Let’s see if I feel better.
Headaches too? It’s supposed to help but sometimes it aggravates them for me.
thats why I stopped too. It really helps with withdrawals when switching meds, but the butt side effects aren’t pleasant.
Could you try a different form of magnesium? There are several options. If you have the money to spend it might be worth doing some research and spending a little extra.
I’ve tried Magnesium Glycinate.
It’s supposed to be the easiest type of Magnesium on the stomach.
It was a harsh experience.
I was on the toilet all day long!
didnt think 250mgs is enought i used to take 400mgs citrate and i would poop once a day just fine
I guess everyone is different.
I am sensitive to meds and supplements.